Show simple item record

dc.contributor.authorGuth, Lawrence
dc.date.accessioned2015-01-15T19:03:44Z
dc.date.available2015-01-15T19:03:44Z
dc.date.issued2014-12
dc.date.submitted2014-10
dc.identifier.issn0305-0041
dc.identifier.issn1469-8064
dc.identifier.urihttp://hdl.handle.net/1721.1/92895
dc.description.abstractWe give a short proof of a slightly weaker version of the multilinear Kakeya inequality proven by Bennett, Carbery and Tao.en_US
dc.language.isoen_US
dc.publisherCambridge University Pressen_US
dc.relation.isversionofhttp://dx.doi.org/10.1017/S0305004114000589en_US
dc.rightsCreative Commons Attribution-Noncommercial-Share Alikeen_US
dc.rights.urihttp://creativecommons.org/licenses/by-nc-sa/4.0/en_US
dc.sourceMIT web domainen_US
dc.titleA short proof of the multilinear Kakeya inequalityen_US
dc.typeArticleen_US
dc.identifier.citationGuth, Larry. “A Short Proof of the Multilinear Kakeya Inequality.” Math. Proc. Camb. Phil. Soc. (December 8, 2014): 1–7.en_US
dc.contributor.departmentMassachusetts Institute of Technology. Department of Mathematicsen_US
dc.contributor.mitauthorGuth, Lawrenceen_US
dc.relation.journalMathematical Proceedings of the Cambridge Philosophical Societyen_US
dc.eprint.versionOriginal manuscripten_US
dc.type.urihttp://purl.org/eprint/type/ConferencePaperen_US
eprint.statushttp://purl.org/eprint/status/NonPeerRevieweden_US
dspace.orderedauthorsGuth, Larryen_US
dc.identifier.orcidhttps://orcid.org/0000-0002-1302-8657
mit.licenseOPEN_ACCESS_POLICYen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record